# SDR EIA2006136

- Difficulty date: July 28, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1700 S46-47l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AREA STA 1700 STRINGER 46L TO 47L SHEAR TIE CRACK FOUND.  REPAIRED IAW B747 SRM  53-10-04 FIG 3 REPAIR ANGLE USED 7075-T6 0.071.
